MENU

You are here

Publications

Export 78 results:
Filters: First Letter Of Title is D  [Clear All Filters]
2014
Bianchini S, Bardelloni M. The decomposition of optimal transportation problems with convex cost. SISSA; 2014. Available from: http://hdl.handle.net/1963/7433
Iurlano F. A density result for GSBD and its application to the approximation of brittle fracture energies. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/34647
Sitarz A, Zucca A, Dabrowski L. Dirac operators on noncommutative principal circle bundles. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/35125
De Sole A, Kac VG, Valeri D. Dirac reduction for Poisson vertex algebras. Communications in Mathematical Physics 331, nr. 3 (2014) 1155-1190 [Internet]. 2014 . Available from: http://hdl.handle.net/1963/6980
Noselli G, Tatone A, DeSimone A. Discrete one-dimensional crawlers on viscous substrates: achievable net displacements and their energy cost. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/34449
Scala R, Van Goethem N. Dislocations at the continuum scale: functional setting and variational properties.; 2014. Available from: http://cvgmt.sns.it/paper/2294/
Bruzzo U, Dalakov P. Donagi–Markman cubic for the generalised Hitchin system.; 2014. Available from: http://hdl.handle.net/1963/7253
Dell'Antonio G, Michelangeli A. Dynamics on a graph as the limit of the dynamics on a "fat graph". SISSA; 2014. Available from: http://urania.sissa.it/xmlui/handle/1963/7485

Pages

Sign in